Alert archive / New York / Small Craft Advisories in 2013
Small Craft Advisory 56, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jun 1, 2013, 1:35 PM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2013, 1:35 PM EDT (17:35 UTC)
- Expired
- Jun 1, 2013, 6:13 PM EDT
- In force
- 5 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
947 WHUS71 KBUF 011735 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 135 PM EDT SAT JUN 1 2013 LOZ030-020000- /O.NEW.KBUF.SC.Y.0056.130601T1735Z-130602T0000Z/ LOWER NIAGARA RIVER- 135 PM EDT SAT JUN 1 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-020000- /O.NEW.KBUF.SC.Y.0056.130601T1735Z-130602T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 135 PM EDT SAT JUN 1 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
939 WHUS71 KBUF 011959 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 359 PM EDT SAT JUN 1 2013 LOZ030-020000- /O.CON.KBUF.SC.Y.0056.000000T0000Z-130602T0000Z/ LOWER NIAGARA RIVER- 359 PM EDT SAT JUN 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-020000- /O.CON.KBUF.SC.Y.0056.000000T0000Z-130602T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 359 PM EDT SAT JUN 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...1 FOOT OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
374 WHUS71 KBUF 012213 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 613 PM EDT SAT JUN 1 2013 LOZ030-042-012315- /O.CAN.KBUF.SC.Y.0056.000000T0000Z-130602T0000Z/ LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 613 PM EDT SAT JUN 1 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED IN THE ADVISORY AREA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 1, 10:45 AM EDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 1, 10:45 AM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 1045 AM EDT SAT JUN 1 2013 .SYNOPSIS... A HOT AND HUMID AIRMASS WILL REMAIN IN PLACE THROUGH THE FIRST HALF OF THE WEEKEND WITH A FEW ROUNDS OF SHOWERS AND THUNDERSTORMS WHICH SHOULD BE MOST WIDESPREAD TONIGHT AND EARLY SUNDAY AS A COLD FRONT CROSSES THE REGION. THE COLD FRONT WILL USHER IN A COOLER AND MUCH DRIER AIRMASS FOR THE FIRST HALF OF NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... AN MCS CONTINUES TO LIFT NORTH OF THE UPPER LAKES LATE THIS MORNING...WITH SHOWERS ON ITS SOUTHERN PORTIONS RAPIDLY DISSIPATING. PERHAPS IT IS THIS EXITING FEATURE WHICH IS ENHANCING THE SW FLOW ACROSS FAR WESTERN NEW YORK. THIS IS EVIDENT IN 06Z RUNS OF THE GFS/NAM...AS WELL AS THE 12Z BUFFALO SOUNDING...ALL OF WHICH HAVE INCREASED 850 MB WINDS TO AROUND 35 KTS. WHILE NOT ALL OF THIS WILL MIX DOWN...IT SHOULD RESULT IN A BIT OF A BREEZE IN BUFFALO METRO...AND MORE IMPORTANTLY IT WILL ENHANCING MIXING WHICH SHOULD DIMINISH THE POTENTIAL FOR CONVECTIVE INITIATION. THIS SHOULD KEEP THE VAST MAJORITY OF WESTERN NEW YORK DRY THROUGH EARLY AFTERNOON. THINGS GET A BIT MORE INTERESTING THIS AFTERNOON...WITH A PARTICULAR FOCUS ON THE LAKE BREEZE SOUTHEAST OF LAKE ONTARIO. WITH WEAKER WINDS ALOFT...THE A LAKE BREEZE BOUNDARY WILL LIKELY SETTLE BETWEEN OSWEGO AND SYRACUSE. MOISTURE LEFT OVER FROM THE MCS WILL MOVE EASTWARD TODAY...AND THIS SHOULD PROVIDE INCREASED MOISTURE AND INSTABILITY MID TO LATE AFTERNOON. THE SW FLOW WILL LIKELY PROVIDE ENOUGH MIXING TO KEEP THE NIAGARA FRONTIER AND BUFFALO METRO DRY...THOUGH A STRAY SHOWERS OR THUNDERSTORM CAN/T COMPLETELY BE RULED OUT. INLAND...EXPECT SCATTERED THUNDERSTORMS TO DEVELOP...WITH THE BEST COVERAGE LIKELY TO BE ACROSS WAYNE/ONTARIO/CAYUGA/OSWEGO COUNTIES. THIS IS GENERALLY IN LINE WITH THE 12Z NAM AND A CONSENSUS OF THE PAST SEVERAL RUNS OF THE HRRR...HOWEVER THESE MODELS MAY BE OVERDOING QPF IN THE MIXED NIAGARA FRONTIER. A LOT OF THAT WILL DEPEND ON HOW MUCH ACTIVITY DEVELOPS ACROSS SOUTHERN ONTARIO LATE MORNING AND EARLY AFTERNOON. GIVEN A MODESTLY SHEARED WIND PROFILE...AND ML CAPES LIKELY TO INCREASE TO 1000 J/KG INLAND OF THE LAKE INFLUENCES...A FEW STORMS WHICH DO DEVELOP COULD BECOME STRONG TO SEVERE. STRONG WINDS AND/OR HAIL WOULD BE A POSSIBILITY...HOWEVER ALL THIS DEPENDS ON INITIATION...WITH STILL SOME UNCERTAINTY IN THE EXTENT OF ANY STORM ACTIVITY GIVEN A FAIRLY NARROW WINDOW OF OPPORTUNITY. 850MB TEMPS ARE STILL RUNNING AROUND +16C TODAY. THERE WILL BE SOME CLOUD COVER THIS MORNING WITH THE WEAKENING MCS REMNANTS...BUT EXPECT ENOUGH SUN TO BREAK OUT THIS AFTERNOON TO SUPPORT LOW TO MID 80S ACROSS WESTERN NY...AND UPPER 80S FROM THE GENESEE VALLEY INTO CENTRAL NY. FOR TONIGHT...ANY SCATTERED DIURNAL SHOWERS AND STORMS FROM THE SOUTHERN TIER INTO THE FINGER LAKES AND CENTRAL NY WILL DISSIPATE EARLY THIS EVENING WITH THE LOSS OF DAYTIME HEATING. BY MID TO LATE EVENING EXPECT ONE OR MORE COMPLEXES OF STORMS TO RE-DEVELOP JUST UPSTREAM ACROSS THE OHIO VALLEY AND FAR SOUTHWEST ONTARIO AS LARGE SCALE ASCENT INCREASES AND A NEW LOW LEVEL JET STRENGTHENS. AS THE TROUGH AND SURFACE COLD FRONT SURGE EAST OVERNIGHT...EXPECT THESE COMPLEXES TO BEGIN TO REACH WESTERN NY WITH INCREASING CHANCES OF MORE WIDESPREAD SHOWERS AND STORMS. THE LATE ARRIVAL OF THE STORMS AFTER THE BOUNDARY LAYER STABILIZES WILL GREATLY LIMIT ANY SEVERE POTENTIAL. SOME OF THE STORMS MAY PRODUCE LOCALLY HEAVY RAIN HOWEVER AS PWAT RISES TO AROUND 1.8 INCHES. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... LOW PRESSURE CENTERED OVER SOUTHWEST MINNESOTA EARLY THIS SATURDAY MORNING WILL MOVE TO THE EAST AND TRACK JUST NORTH OF LAKE ONTARIO ON SUNDAY. THE COLD FRONT THAT IS TRAILING SOUTH OF THIS LOW WILL INTERACT WITH VERY MOIST AIR THAT STILL WILL BE IN PLACE THROUGH AT LEAST SUNDAY MORNING. EXPECT THE STEADIEST PCPN TO IMPACT THE AREA SUNDAY MORNING WHEN THE LIFT ASSOCIATED WITH A 40 TO 50 KNOT LOW LEVEL JET WILL COME INTO PLAY. THE LATEST GUIDANCE SHOWS FAVORABLE SHEAR PROFILES FOR ORGANIZED CONVECTION...BUT THE INSTABILITY WILL BE JUST MARGINAL FOR OUR CWA WHEN THE COLD FRONT PASSES THROUGH SUNDAY MORNING INTO THE EARLY AFTERNOON. AS A RESULT...THE BEST CHANCE FOR SEVERE WEATHER WILL BE MAINLY EAST OF OUR CWA. IF THE COLD FRONT SLOWS DOWN A BIT...PARTS OF THE NORTHERN FINGER LAKES AND AREAS EAST OF LAKE ONTARIO WILL HAVE A HIGHER RISK FOR SEVERE THUNDERSTORMS. MOST LOCATIONS WILL LIKELY SEE A BURST OF HEAVY RAIN WITH THE PASSING FRONT WITH PRECIPITABLE WATER VALUES FORECAST TO HOVER AROUND 1.8 INCHES IN THE MORNING. SHOWERS WILL TAPER OFF FROM WEST TO EAST SUNDAY AFTERNOON AS A DRY SLOT WORKS IN BEHIND THE FRONT. A SECONDARY COLD FRONT/TROUGH WILL APPROACH WESTERN NEW YORK SUNDAY EVENING. THE DEEPER MOISTURE AHEAD OF THE MAIN COLD FRONT WILL HAVE SHIFTED TO THE EAST BY THE TIME THIS BOUNDARY ARRIVES. THEREFORE...EXPECT MINIMAL IMPACT FROM THIS SECONDARY FRONT. THE SECONDARY COLD FRONT WILL CONTINUE TO PUSH EAST ACROSS THE AREA SUNDAY NIGHT BEFORE MERGING WITH THE INITIAL COLD FRONT WHICH WILL BE HEADING TOWARDS THE EAST COAST. AGAIN...WITH LESS AVAILABLE MOISTURE TO WORK WITH...EXPECT THIS FRONT TO COME THROUGH MAINLY DRY. MONDAY AND MONDAY NIGHT...THE SURFACE LOW WILL CONTINUE TO PUSH EAST ACROSS QUEBEC WHILE HIGH PRESSURE BUILDS EAST ACROSS THE GREAT LAKES. THE PARENT UPPER LEVEL TROUGH IS FORECAST TO TRACK SOUTH OF JAMES BAY ON MONDAY...BEFORE HEADING EAST INTO NORTHERN NEW ENGLAND MONDAY NIGHT. THE COLDER AIR IN THE VICINITY OF THE UPPER TROUGH WILL LIKELY RESULT IN SOME DIURNAL CU ON MONDAY...BUT DRIER AIR AND SUBSIDENCE IN THE VICINITY OF THE SURFACE RIDGE SHOULD HELP TO KEEP US DRY. REGARDING TEMPERATURES...IT WILL BE WARM ON SUNDAY WITH READINGS EXPECTED TO RANGE FROM THE LOWER 70S ACROSS THE SOUTHERN TIER TO ABOUT 80 DEGREES OVER THE NORTHERN FINGER LAKES. COOLER TEMPERATURES AND LOWER HUMIDITY WILL PREVAIL ON MONDAY. && .LONG TERM /TUESDAY THROUGH FRIDAY/... COOL CANADIAN HIGH PRESSURE OVER SOUTHERN ONTARIO WILL RESULT IN SUNNY SKIES AND BELOW AVERAGE TEMPERATURES ON TUESDAY. A WARMING TREND IS FORECAST TO SET BY MIDWEEK. MEANWHILE...WE CAN ANTICIPATE GENERALLY RAINFREE WEATHER FOR TUESDAY THROUGH WEDNESDAY NIGHT. AN UPPER LOW PASSING EASTWARD ACROSS WESTERN ONTARIO WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY AND FRIDAY AS A WARMER AND INCREASINGLY MORE HUMID SOUTHERLY FLOW DEVELOPS. PRECIPITABLE WATER VALUES WILL INCREASE FROM AROUND A HALF INCH AT MID WEEK TO MORE THEN AN INCH AND A HALF BY THE END OF THE WEEK. TEMPS WILL CLIMB FROM THE 60S ON TUESDAY TO THE LOWER AND MID 70S ON WEDNESDAY...AND THE MID 70S ON THURSDAY AND FRIDAY. OVERNIGHT LOW TEMPS WILL ALSO RETURN TO A NEARLY NORMAL TREND. && .AVIATION /15Z SATURDAY THROUGH WEDNESDAY/... FOR THE REST OF TODAY EXPECT PERIODS OF MID/HIGH CLOUD TO CROSS THE REGION AS EXTENSIVE DEBRIS CLOUD FROM UPSTREAM CONVECTION MOVES OVERHEAD. THERE MAY BE ENOUGH INSTABILITY AGAIN THIS AFTERNOON TO DEVELOP A FEW WIDELY SCATTERED SHOWERS AND STORMS...MAINLY FROM THE SOUTHERN TIER INTO THE FINGER LAKES AND CENTRAL NY. THE STABLE SOUTHWEST FLOW OFF THE LAKES SHOULD KEEP THE CORRIDOR FROM KBUF-KROC-KART MAINLY DRY. TONIGHT A MID LEVEL TROUGH AND SURFACE COLD FRONT WILL BEGIN TO SURGE EAST AND MOVE CLOSER TO THE AREA...PROVIDING MORE OF A FOCUS FOR ORGANIZED SHOWER AND THUNDERSTORM DEVELOPMENT. CHANCES OF MORE WIDESPREAD CONVECTION WILL INCREASE OVERNIGHT...WITH ASSOCIATED PERIODS OF MVFR/IFR. OUTLOOK... SUNDAY...VFR MUCH OF THE TIME...BUT OCCASIONAL SHOWERS AND THUNDERSTORMS WILL PRODUCE LOCAL MVFR/IFR AT TIMES. MONDAY-WEDNESDAY...VFR. && .MARINE... RELATIVELY LIGHT WINDS WILL CONTINUE THROUGH TODAY AS A GENERAL SOUTH TO SOUTHWEST FLOW REMAINS IN PLACE AROUND A BERMUDA HIGH PARKED OFF THE SOUTHEAST COAST. STRONG DIFFERENTIAL HEATING AND RELATIVELY LIGHT SYNOPTIC SCALE FLOW WILL ALLOW LOCAL LAKE BREEZES TO DEVELOP AGAIN THIS AFTERNOON...MAINLY ON THE EAST HALF OF LAKE ONTARIO WITH WINDS BECOMING LOCALLY ONSHORE. AN AREA OF LOW PRESSURE WILL PASS BY TO THE NORTH OF THE REGION SUNDAY WITH A COLD FRONT CROSSING THE LOWER LAKES. WINDS WILL INCREASE OUT OF THE SOUTHWEST ALONG AND BEHIND THIS COLD FRONT WITH THE POTENTIAL FOR A PERIOD OF WINDS AND WAVES APPROACHING SMALL CRAFT ADVISORY CRITERIA. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...HITCHCOCK NEAR TERM...APFFEL/HITCHCOCK SHORT TERM...TJP LONG TERM...TJP AVIATION...HITCHCOCK/APFFEL MARINE...HITCHCOCK
Hazardous weather outlook, Jun 1, 5:18 AM EDT, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 518 AM EDT SAT JUN 1 2013 NYZ001>005-010>014-019>021-085-020930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE- WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 518 AM EDT SAT JUN 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS THAT MOVE ACROSS THE AREA TODAY MAY PRODUCE ISOLATED DAMAGING WIND GUSTS. SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD TONIGHT AS MOISTURE DEEPENS AHEAD OF AN APPROACHING COLD FRONT. SOME OF THE THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD RESULT IN MINOR FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ONGOING SHOWERS AND THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE MINOR FLOODING THROUGH SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006>008-020930- OSWEGO-JEFFERSON-LEWIS- 518 AM EDT SAT JUN 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD LATER TONIGHT AS MOISTURE DEEPENS AHEAD OF AN APPROACHING COLD FRONT. SOME THUNDERSTORMS WILL CONTAIN HEAVY RAIN WHICH MAY RESULT IN MINOR FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE SUNDAY AS THE COLD FRONT CROSSES THE AREA. A FEW STORMS MAY BECOME SEVERE AND PRODUCE STRONG WIND GUSTS AND POSSIBLY SOME HAIL. HEAVY RAIN ACCOMPANYING SOME OF THE STORMS COULD RESULT IN LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-020930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 518 AM EDT SAT JUN 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS TODAY WILL BECOME MORE WIDESPREAD TONIGHT AS A COLD FRONT APPROACHES THE REGION. A FEW STORMS MAY BE STRONG AND PRODUCE GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE SUNDAY. GUSTY WINDS AND HEAVY RAIN WILL ACCOMPANY SOME OF THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 5:31 PM EDT | Special Weather Statement | BUF | Orleans | 44 min |
| Jun 1, 5:43 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Monroe, Orleans | 62 min |
| Jun 1, 5:50 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 55 min |
| Jun 1, 5:52 PM EDT | Special Marine Warning | BUF | 53 min | |
| Jun 1, 6:01 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Orleans, Wyoming | 44 min |
| Jun 1, 6:18 PM EDT | Severe Thunderstorm Warning | BUF | Monroe | 57 min |
| Jun 1, 6:26 PM EDT | Special Marine Warning | BUF | 64 min | |
| Jun 1, 6:34 PM EDT | Special Marine Warning | BUF | 56 min | |
| Jun 1, 6:44 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 31 min |
| Jun 1, 6:56 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 49 min |
| Jun 1, 6:58 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Wayne | 62 min |
| Jun 1, 7:18 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 57 min |
| Jun 1, 7:31 PM EDT | Special Marine Warning | BUF | 59 min |
Nearby
Small Craft Advisories in New York, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.